A lack of strength in the muscles is called muscle weakness. Some of the common causes include anemia, electrolyte imbalance, diabetes, overuse, fibromyalgia, hypothyroidism, infections, various neurological disorders (multiple sclerosis, ALS), and certain medications.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor,I went here because, you know, we are experiencing a pandemic, and I cannot quickly get out nor can tell about this to my parents. I want only to know why I am experiencing numbness in my legs. It is often, even if I only sit or stand, it gets numb. Then I always feel like I need to bur... Read Full »
Answer: Hello, Welcome to icliniq.com. You have tiredness and numbness in the leg, and also you have nervousness, for all these primarily do not get more stress or tension, maintain active life with exercise, do not sit or stand for a prolonged time. I hope your AGN (acute glomerulonephritis) fully... Read Full »
Query: Hello doctor, My age is 25 years. My height is 5'10" and I weight 78 kg. I am suffering from muscle twitches and extreme muscle weakness and muscle pain from last one month. I went to a neurologist and he says reflexes are normal and asked me not to worry and he put me on tablet Remylin-D. I am curr... Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows:Muscle twitches, muscle weakness and muscle pain since one month could be due to calcium deficiency. Has serum calcium level been evaluated? Associated dehydration along with anemia requires evaluation. At least 6-8 liters of ... Read Full »
Query: Hello doctor, I have been diagnosed with muscular dystrophy, and it said I show early features of this muscle disease. But my CPK-MB, ECG, echocardiogram, and chest x-ray all came back normal. I have been down with this serious weakness since I was five years old, but I was diagnosed this year. I us... Read Full »
Answer: Hello, Welcome to icliniq.com. Muscle dystrophy is a genetic disease affecting muscles and sometimes other organs of the body, it progresses gradually. There are many types of muscle dystrophies. CPK value is usually high in such cases, but in late stages. If muscle mass is severely atrophied, then... Read Full »
Query: Hi doctor,My neurosurgeon recommends a TLIF, looking for more information and seeing if this is really needed. Read Full »
Answer: Hello, Welcome to icliniq.com. I would like to know the description and history of your symptoms in detail. Please sequentially tell your symptoms. Do you have any other co-morbidity or medical history along with this? Are you currently on any medications? If yes, please mention the name with d... Read Full »
Query: Hello doctor, I am a 57-year-old male with a height of 180 cm and a weight of 88 kgs. Can a high acetylcholinesterase level in the blood cause fasciculations, cramps, excess sweating, sometimes watery eyes, muscle weakness, or atrophy? The above symptoms started approximately three years ago and ha... Read Full »
Answer: Hello, Welcome to icliniq.com. Mild to a moderately high level of acetylcholinesterase can be found in many conditions such as thyrotoxicosis, schizophrenia, hypertension, acute emotional disorders after a concussion injury. Markedly elevated levels can be found in nephrotic syndrome and through g... Read Full »
Query: Hi doctor,I have the following symptoms, and please give me a suggestion. The symptoms are headache, tiredness, difficulty to concentrate, nervousness, forgetfulness, anxiety, sensitivity to glare, impaired light-dark adaptation, blurred vision, oversensitivity to light, dry eyes, ringing in the ear... Read Full »
Answer: Hello, Welcome to icliniq .com. I can understand your concern. It looks like you have a whole lot of symptoms. It is almost seven years that you are experiencing the symptoms, which are increasing as the days or years passed. I have few questions before I suggest anything. Are the medicines you ar... Read Full »
Query: Hi doctor, I am a 25 year old female. I am facing an issue with my urinary bladder. Most of the times I find my underwear wet with water or urine and not with white discharge. I feel my urine gets leaked. It is not that I tend to hold onto my urine for long. Whenever I feel like urinating, I instan... Read Full »
Answer: Hello, Welcome to icliniq.com. Can you please provide more history? How long have you been having this issue now? Do you have pain with urination? How many kids to you have and were they relieved vaginally? Did you have any bladder or cervical procedure? Revert with the answers to the above questio... Read Full »
Query: Hello doctor, I am 16 years old. My weight is 57 kilograms. I am facing a knee cap problem since I was ten years old. My knee muscles are too weak, so the doctor asked me to use EMS? Should I use it, and is it effective? If it is, then which one should I use and how? Also, does it have side effect... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your concern. In my opinion, you can use EMS (electrical muscle stimulation) if your doctor prescribed it. It should be used twice daily, and you need to top it with a simple knee strengthening exercise. For a proper prescription of knee stabilization exercise... Read Full »
Query: Hello doctor, I had a concussion last year. It appears now my spine is misaligned, and I have subluxations in C1, C3, C6, L3. I have been dizzy and had sinus issues with no infection, chronic migraines, headaches, severe neck pain, TMJ, some tingling in my lips and feet, muscle weakness. Also, my sk... Read Full »
Answer: Hi, Welcome to icliniq.com. This is so simple. Do not worry. Visit any nearest physical therapy center and ask them to apply IFT (interferential therapy) and US (ultrasound therapy). Take this treatment for over a month. With first-week IFT and the US itself, the pains will reduce, and then they ... Read Full »
Query: Hi doctor,What are the long-term consequences of bad posture? Please explain. Read Full »
Answer: Hi, Welcome to icliniq.com. Poor posture is likely to cause structural changes or fixed musculoligamentous issues. The outcome and timing is dependent on the starting point. By this I mean, if this starts in early childhood, one will notice the changes by late adulthood. The severity of sym... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher